# SDR BSYA2012006

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N525AA
- Make and model: Piper PA-31-350
- Aircraft serial: 8052111
- Aircraft time: 15,280 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Breaker
- Part number: 454712
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT WAS FLYING FROM BED TO BDL AND STARTED GETTING SMOKE IN COCKPIT.  PILOT DECLARED AN EMERGENCY AND LANDED SAFELY IN BDL.  MAINTENANCE REPLACED DEFECTIVE LT ALTERNATOR CIRCUIT BREAKER SWITCH, RUN AND OPERATIONAL CHECK NORMAL.  NO DEFECTS NOTED.
